MathSciNet Relay Station
MathSciNet bibliographic data
MR1150018 (93m:11108) 11R09 (12E05)
Pinner, Christopher G.; Vaaler, Jeffrey D. The number of irreducible factors of a polynomial. I. Trans. Amer. Math. Soc. 339 (1993), no. 2, 809–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement